skin-hair-icon
Skin rashes after covish second dose
After second dose of covishield vaccine lots of skin problems are shown on my body . Rashes, itching in everywhere in my body and why does my skin itch especially at night. On Aug 5th I take my 2nd covishield covid vaccine . Till now I have facing these problems.. What can I do please refer any solution.
42 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing this rashes... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.